MathSciNet Relay Station
MathSciNet bibliographic data
MR2752253 60H05 (26E70 60J65)
Atici, Ferhan M.; Biles, Daniel C. The stochastic Itô integral on time scales. PanAmer. Math. J. 20 (2010), no. 4, 45–56.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement